Author Affiliations: Section of Dermatology, Dipartimento di Scienze della Salute, University of Genoa, Genoa, Italy.
Erythema gyratum repens (ERG) is a distinctive dermatitis often associated with paraneoplastic syndrome.1 We report 2 cases of EGR associated with pegylated interferon alfa treatment for hepatitis C virus (HCV)-related chronic hepatitis.
A 47-year-old woman was seen for a pruritic skin eruption of 1 week's duration. For 10 months, she was treated with pegylated interferon alfa-2a, 180 μg/wk, and ribavirin, 800 mg/d, for chronic HCV hepatitis. She noted that the eruption generally reappeared or worsened 1 to 2 days after the weekly therapy with interferon.
Rongioletti F, Fausti V, Parodi A. Erythema Gyratum Repens Induced by Pegylated Interferon Alfa for Chronic Hepatitis C. Arch Dermatol. 2012;148(10):1213–1214. doi:10.1001/archdermatol.2012.1968
* * SCHEDULED MAINTENANCE * *
The JAMA Network Sites will be conducting routine maintenance from 10/20/2017 through 10/21/2017. During this window access to content and authentication may be intermittently available. The JAMA Store will be completely unavailable during the maintenance window.